Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property


Author: Tadahito Harima
Journal: Proc. Amer. Math. Soc. 123 (1995), 3631-3638
MSC: Primary 13D40; Secondary 13C40, 13H10, 14M06
MathSciNet review: 1307527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property. Namely, we prove that a necessary and sufficient condition for a given O-sequence $ \underline H $ to be the Hilbert function of some Gorenstein Artin algebra with the weak Stanley property is that the sequence $ \underline H $ is an SI-sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D40, 13C40, 13H10, 14M06

Retrieve articles in all journals with MSC: 13D40, 13C40, 13H10, 14M06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1307527-7
PII: S 0002-9939(1995)1307527-7
Article copyright: © Copyright 1995 American Mathematical Society